# SDR SWAA2023100206285

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 46,710 hours, 28,555 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LOCKOUT WITH FLAPS BETWEEN 1 AND 5<[01] REMOVED AND REPLACED L/H T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-01
